Ridamin tablets

Ridamin

  • Active Ingredient: Loratadine
  • 10 mg
Buy Now

What is Ridamin?

The active ingredient of Ridamin brand is loratadine. Loratadine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.

Used for

Ridamin is used to treat diseases such as: Allergic Reactions, Allergic Rhinitis, Urticaria.

Side Effect

Possible side effects of Ridamin include: ; ; ; ; ; ; .

How to Buy Ridamin tablets online?

To buy Ridamin online - just click on the "Buy Now" button from the top and follow along with our store. Order and payment takes a few minutes, and all measures are obvious. We don't require a medical prescription plus we have many methods of payment. Considering all the details of rapid shipping and confidentiality, you can read on the relevant pages on the hyperlinks from the top menu.

Related Medications

Clarihis

Clarihis 10mg

loratadine

More info

Klarfast

Klarfast 10mg

loratadine

More info

Lertamine

Lertamine 10mg

loratadine

More info

Allecet

Allecet 10mg, 5mg

cetirizine

More info

Q: I have been waking up with headaches since being put on Alavert. Should I tell my doctor?

A: Headaches are a frequently occurring, minor side effect associated with Alavert (Ridamin) treatment. It is always a good idea to check with your health care provider if you experience bothersome side effects from a medication. Your doctor may be able to recommend a change in the time of dosage or possibly add a headache medicine to your regimen. Please consult your health care provider for further guidance in your specific case. //www.everydayhealth.com/drugs/Ridamin Gregory Latham, RPh

What should I avoid while taking Ridamin?

Follow your doctor's instructions about any restrictions on food, beverages, or activity.

Ridamin side effects

Get emergency medical help if you have signs of an allergic reaction to Ridamin: hives; difficult breathing; swelling of your face, lips, tongue, or throat.

Stop using Ridamin and call your doctor at once if you have:

fast or uneven heart rate;

severe headache; or

a light-headed feeling, like you might pass out;

Common Ridamin side effects may include:

feeling tired or drowsy;

stomach pain, vomiting;

feeling nervous or hyperactive.

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

What is the difference between cetirizine and Ridamin?

  • Cetirizine and Ridamin are non-sedating antihistamines used to treat symptoms of allergic reaction such as symptoms of seasonal hay fever (allergic rhinitis) such as sneezing, runny nose, red/watery/itchy eyes, hives, and allergic skin rash.
  • Brand names for Cetirizine include Zyrtec, Zyrtec Allergy, and Zyrtec Hives Relief. Brand names for Ridamin include Claritin, Claritin RediTabs, Alavert, Claritin Hives Relief, Children's Claritin, and others.
  • Both cetirizine and Ridamin are available over-the-counter (OTC) and in generic form.
  • Side effects of cetirizine and Ridamin that are similar include drowsiness, dry mouth, headache, and fatigue.
  • Side effects of cetirizine that are different from Ridamin include nausea, jitteriness, and sore throat.
  • Side effects of Ridamin that are different from cetirizine include nervousness and difficulty sleeping.

Q: Does Ridamin lose its potency after expiration? At what rate?

A: Medications should not be used past the expiration dating printed on the packaging. Medications can lose potency and/or become unsafe to take once past their expiration date. Always read and follow the complete directions and warnings on over-the-counter medications and discuss their use with your health care provider before using them.

COMMON BRAND(S): Claritin

GENERIC NAME(S): Ridamin

This medication is an antihistamine that treats symptoms such as itching, runny nose, watery eyes, and sneezing from "hay fever" and other allergies. It is also used to relieve itching from hives.

Ridamin does not prevent hives or prevent/treat a serious allergic reaction (anaphylaxis). Therefore, if your doctor has prescribed epinephrine to treat allergic reactions, always carry your epinephrine injector with you. Do not use Ridamin in place of your epinephrine.

If you are self-treating with this medication, it is important to read the manufacturer's package instructions carefully so you know when to consult your doctor or pharmacist. (See also Precautions section.)

If you are using the tablets or capsules, do not use in children younger than 6 years unless directed by the doctor. If you are using the liquid or chewable tablets, do not use in children younger than 2 years unless directed by the doctor.

Q: To reduce drug cost, my pharmacist gave 10 mg of Ridamin instead of Alllegra 180 mg. Are these the same? Can Ridamin cause an increase in weight?

A: Ridamin (Claritin) is a second generation (non-sedating) antihistamine. Allegra (fexofenadine) is also a second generation (non-sedating) antihistamine. Both are used for the treatment of allergy symptoms. Ridamin and Allegra are in the same class of medications so they are very similar but they are not the same drug. Some patients may respond better to one medication over another or have different side effects when switching from one to another. When your doctor prescribes a new medication, be sure to discuss all your prescription and over-the-counter drugs, including dietary supplements, vitamins, botanicals, minerals, and herbals, as well as the foods you eat. Always keep a current list of the drugs and supplements you take and review it with your health care providers and your pharmacist. If possible, use one pharmacy for all your prescription medications and over-the-counter products. This allows your pharmacist to keep a complete record of all your prescription drugs and to advise you about drug interactions and side effects. Tell your health care provider about any negative side effects from prescription drugs. You can also report them to the U.S. Food and Drug Administration by visiting www.fda.gov/medwatch or by calling 1-800-FDA-1088. Laura Cable, PharmD., BCPS


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap